# SDR 2024FA0000963

- Difficulty date: December 14, 2024
- Submitted: December 14, 2024
- Operation: General aviation
- Aircraft: N910GT
- Make and model: Cirrus SR22
- Aircraft serial: 3153
- Aircraft time: 2,100 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: RA16402504
- Condition: Broken
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAPCO BRAKE ROTOR TOTAL SEPARATION. IN WORKING WITH THE COPA GROUP AND THIS SITE'S SEARCH THERE SEEMS TO BE A CRITICAL QUALITY ISSUE WITH THE RAPCO BRAKE ROTOR. I HAD A SEPARATION THAT COULD HAVE BEEN CATASTROPHIC, BUT LUCKILY, IT WAS MANAGED WITH NO DAMAGE OR INJURY TO PERSONS.
